Computing uniformly optimal strategies in two-player stochastic games

E. Solan, N. VIEILLE

Economic Theory

January 2010, vol. 42, n°1, pp.237-253

Departments: Economics & Decision Sciences, GREGHEC (CNRS)

Keywords: Optimal strategies, Stochastic games, Computation

We provide a computable algorithm to calculate uniform e-optimal strategies in two-player zero-sum stochastic games. Our approach can be used to construct algorithms that calculate uniform e-equilibria and uniform correlated e-equilibria in various classes of multi-player non-zero-sum stochastic games